Ibuklin Junior Tablets for children: instructions for use

Ibuklin is a synthetic combination drug that has an effective and rapid analgesic, antipyretic, and anti-inflammatory effect.

Its main active medicinal substances are paracetamol and ibuprofen. The instructions indicate that this drug is intended for the rapid elimination of the inflammatory process in the lesions. It quickly and effectively eliminates the symptoms of the disease and helps eliminate inflammation.

On this page you will find all the information about Ibuklin Junior: complete instructions for use for this drug, average prices in pharmacies, complete and incomplete analogues of the drug, as well as reviews of people who have already used Ibuklin Junior. Want to leave your opinion? Please write in the comments.

Clinical and pharmacological group

Combined drug containing ibuprofen (NSAIDs) and paracetamol (analgesic antipyretic).

Pharmacy sales terms

It is released on prescription.

Prices

How much is Ibuklin junior? The average price in pharmacies is 100 rubles.

Release form and composition

Pills are flat-cylindrical in shape, pink in color, with a chamfer and risk on one side and a fruity-mint smell.

Each tablet dispersed for children contains:

  • active ingredients: ibuprofen 100 mg, paracetamol 125 mg;
  • excipients: microcrystalline cellulose 20 mg, corn starch 59.04 mg, lactose 5 mg, sodium carboxymethyl starch (type A) 30 mg, crimson dye (Ponso 4R) (E124) 0.2 mg, glycerol 2 mg, colloidal silicon dioxide 5 mg, orange DC 100 PH fragrance 1.6 mg, pineapple flavoring DC 106 PH 2.5 mg, peppermint leaves, oil 0.66 mg, aspartame 10 mg, magnesium stearate 1 mg, talc 3 mg.

Pharmacological effect

Combined drug, the action of which is due to its constituent components.

  1. Ibuprofen It has anti-inflammatory effect and does not belong to the steroid group. It has the ability to inhibit cyclooxygenase, which is responsible for the metabolism of arachidonic acid, a precursor of prostaglandin. In the body, these enzymes act as mediators of pain, inflammation and fever due to the ability to excite pain receptors, dilate vessels, increase cell permeability, which leads to tissue damage and the formation of inflammation. In violation of the synthesis of prostaglandins under the influence of the active substance is achieved anti-inflammatory, antipyretic and analgesic effect.
  2. Paracetamol. Indiscriminately blocks COX, mainly in the central nervous system, has little effect on the water-salt metabolism and the mucous membrane of the gastrointestinal tract (GIT). It has analgesic and antipyretic effects. In inflamed tissues, peroxidases neutralize the effect of paracetamol on COX 1 and 2, which explains the low anti-inflammatory effect.

The effectiveness of the combined drug is several times higher than the components present in it separately.

Indications for use

Indications for use of the drug (from which Ibuklin tablets are used for symptomatic treatment):

  • bouts of neuralgia;
  • myalgia;
  • toothache;
  • painful menstruation;
  • pains of varying intensity in the back;
  • pain resulting from dislocations, sprains, fractures, severe bruises;
  • joint pain, pain resulting from diseases of the musculoskeletal system;
  • feverish conditions, including those resulting from a cold or flu;
  • postoperative or post-traumatic pain syndrome.

From what Ibuklin is used in the treatment of children, the pediatrician will explain in more detail. You should know exactly what the drug is used for and how it helps, because it can only reduce pain and inflammation during the period of use. On the progress of the disease in general, its use is not affected.

Contraindications

A sensible person will never drink medicine without reading the list of contraindications. Moms need to be a hundred times more careful when choosing preparations for babies. Let's see what the instructions to Ibuklin say about contraindications, how many “pitfalls” there are in it and since how many years it has been resolved.

The drug is not recommended to receive:

  • children under 3 years old, pregnant and lactating;
  • in case of optic nerve disease;
  • with bronchial asthma;
  • in the presence of ulcerative and inflammatory processes in the digestive system, gastric and intestinal bleeding;
  • with renal and hepatic insufficiency;
  • in case of individual intolerance to any component of the tool.

Use during pregnancy and lactation

In the first and second trimesters of pregnancy, use is possible only as prescribed by a doctor in cases where the potential benefit outweighs the possible risk to the mother and the potential risk to the fetus. The use of this combination in the third trimester of pregnancy is contraindicated.

If necessary, use during lactation should stop breastfeeding.

Instructions for use

The instructions for use indicated that Ibuklin Junior is taken orally, after dissolving the tablet in 5 ml (a teaspoon) of water. The interval between taking pills should be at least 4 hours, and in case of impaired renal or liver function, at least 8 hours. The daily dose is recommended to be divided into 2-3 doses.

The recommended daily dosing of Ibuklina Junior for children:

  • 3-6 years with a body weight of 13-20 kg: 3 tablets;
  • 6-12 years old with a body weight of 20-40 kg: up to 6 tablets.

The drug should not be taken more than 5 days as an anesthetic and more than 3 days as a febrifuge without medical supervision.

Side effects

Possible side effects that you may encounter when taking Ibuklina Junior:

  1. From the side of the central nervous system: most often - insomnia, irritability, dizziness and headache; less often - a violation of the organs of vision.
  2. On the part of the digestive system: more often - nausea and vomiting, bitterness and metallic taste in the company; less often - lesions of the mucous membrane of the digestive organs of an erosive-ulcerative nature.
  3. On the part of the immune system: more often allergic reactions such as urticaria, skin rash; less often - angioedema.
  4. Urinary system - prolonged use disrupts the normal functioning of the kidneys and other organs of the urinary system.

In therapeutic doses, the drug is generally well tolerated. If you experience side effects, you should stop taking the drug and consult a doctor.

Overdose

Symptoms of Ibuklin Junior overdose: abdominal pain, nausea, vomiting, diarrhea, anorexia, epigastric pain, lethargy, drowsiness, depression, headache, tinnitus, metabolic acidosis, acute renal failure, coma, decreased blood pressure (BP), bradycardia, tachycardia, atrial fibrillation, respiratory arrest.

Recommended treatment: gastric lavage (within the first hour after ingestion), administration of activated carbon, forced diuresis, alkaline drinking, symptomatic therapy aimed at correcting blood pressure and the general condition of the patient. Other methods of treatment are determined individually by the attending physician and depend on the concentration of ibuprofen and paracetamol in the body.

Special instructions

  1. Ibuprofen can mask the objective signs of infectious diseases, therefore, ibuprofen therapy in patients with infectious diseases should be administered with caution.
  2. The feasibility of using the drug as an antipyretic is solved in each case, depending on the severity, nature and tolerance of febrile syndrome.
  3. With the simultaneous use of anticoagulants of indirect action, it is necessary to monitor indicators of blood coagulation.
  4. Co-administration of Ibuklin Junior® with other NSAIDs should be avoided.
  5. To reduce the risk of adverse events from the gastrointestinal tract, use the minimum effective dose of the shortest possible course.
  6. The drug may distort the results of laboratory tests in the quantitative determination of glucose, uric acid in serum, 17-ketosteroids (the drug must be removed 48 hours before the study).
  7. With prolonged (more than 5 days) intake of the drug, control of peripheral blood and the functional state of the liver is necessary.

Drug interactions

  1. Caffeine enhances the analgesic effect of ibuprofen.
  2. Antacids and colestyramine reduce the absorption of the combination of ibuprofen + paracetamol.
  3. Combination with ethanol, GCS increases the risk of erosive and ulcerative lesions of the gastrointestinal tract.
  4. Increases blood concentration of digoxin, lithium preparations and methotrexate.
  5. With the simultaneous use of this combination with cyclosporine and gold preparations increases nephrotoxicity.
  6. This combination enhances the hypoglycemic effect of insulin and oral hypoglycemic drugs.
  7. Weakens the effects of antihypertensive drugs and diuretics (by inhibiting the synthesis of renal prostaglandins).
  8. Myelotoxic drugs contribute to the hematotoxicity of the ibuprofen + paracetamol combination.
  9. With the simultaneous use of this combination with cefamundol, cefoperazone, cefotetan, valproic acid, plicamycin, the incidence of hypoprothrombinemia increases.
  10. Ibuprofen enhances the effect of direct (heparin) and indirect (coumarin and indandion derivatives) anticoagulants, thrombolytic agents (alteplase, anistreplaza, streptokinase, urokinase), antiplatelet agents, colchicine - the risk of hemorrhagic complications increases.
  11. With simultaneous use with acetylsalicylic acid, ibuprofen reduces its anti-inflammatory and antiplatelet effect (it is possible to increase the incidence of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid as an antiplatelet agent, after the start of administration).

Reviews

We picked up some feedback from people about Ibuklin Junior:

  1. Julia. “Ibuklin Junior” very well reduces the temperature of my child and anesthetizes through a combination of two active ingredients - Ibuprofen and Paracetamol, in contrast to monopreparations. Easy to use, the pill is small and dissolves in 1 teaspoon of water (whose children can not swallow the tablets is a big plus). The taste is not nasty, taken normally. Quickly acting. The price is relatively inexpensive.
  2. Lyudmila. I work as a pediatrician, and often in my practice I come across Ibuklin Junior. And I met him completely by chance, very many moms used their own to lower the temperature and talked about its positive properties. So I decided to buy for my child when he was sick. And indeed, the drug works, literally within 20-30 minutes the temperature drops. Now I nominate him to my little patients, as I am completely confident in him. And a very good option for children who do not like to swallow pills.
  3. Regina. “Ibuklin children” is always in my first aid kit. I use it for more than 10 years. I am a mother of three children. Of course, they sometimes get sick. It is often very difficult to bring the temperature down, then ibuklin comes to the rescue. He especially helps my eldest daughter, who has frequent sore throats. This drug knocks the temperature for a long period of time and greatly facilitates the patient's condition. Well it helps with toothache. The price of the drug suits me completely. When taking dissolve it in a small amount of water. The tablet itself swells and gradually dissolves. Of course, not very pleasant to the taste, but this is a medicine, not a delicacy.

Reviews of doctors and patients indicate that Ibuklin effectively reduces body temperature in both adults and children. According to people who took the drug, it quickly relieves pain, has a pronounced antipyretic effect. Side effects are rare. Reading reviews of children's Ibuklin, it can be noted that parents most often note the appearance in children of liquid stool, pain in the abdomen as side effects.

However, Ibuklin for children is a very popular and effective drug. Reviews show that it can be given to children in whom other drugs do not reduce fever. If the correct dosage for children is observed, then the drug has an effect faster and more pronounced than another syrup or tablet.

Analogs

If there are contraindications to the components of Ibuklin, the doctor prescribes other medications. You can order in the pharmacy network or buy in the online store catalog analogs of the drug. To relieve feverish syndrome, lower body temperature, eliminate pain, use drugs:

  • Ibuprofen Junior (Ibuprofen Junior);
  • Brustan;
  • Nurofen;
  • Next;
  • Hyrumat;
  • Ibuzam;
  • Spondifen.

Before using analogues consult your doctor.

Which is better - ibuprofen or ibuklin?

The first drug, mainly intended for symptomatic treatment, is prescribed to children and adults (for example, Nurofen syrup with this active ingredient is allowed to be taken as early as 3 months). It has a high therapeutic effect, it has a small list of contraindications, in most cases it is well tolerated.

However, for children older than 3 years Ibuklin is preferable, since the union of two active components contributes to a more rapid positive result.

Storage conditions and shelf life

Keep only in a dry, well-ventilated, dark place at a temperature not exceeding 25 ° C.

Keep the drug out of the reach of children.

Watch the video: MamaNatalie Instructions for Use full length (April 2020).

Loading...

Leave Your Comment